Geissert, Matthias

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Journal Article

Geissert, Matthias; Heck, Horst; Trunk, Christof (2013). H∞ -calculus for a system of Laplace operators with mixed order boundary conditions Discrete & Continuous Dynamical Systems - S, 6(5), pp. 1259-1275. American Institute of Mathematical Sciences (AIMS) 10.3934/dcdss.2013.6.1259

Geissert, Matthias; Heck, Horst; Hieber, Matthias; Sawada, Okihiro (2012). Weak Neumann implies Stokes Journal für die reine und angewandte Mathematik (Crelles Journal), 2012(669), pp. 75-100. De Gruyter 10.1515/CRELLE.2011.150

Book Section

Geissert, Matthias; Heck, Horst (2011). A Remark on Maximal Regularity of the Stokes Equations In: Parabolic Problems (pp. 267-274). Basel: Springer Basel 10.1007/978-3-0348-0075-4_14

This list was generated on Mon Dec 5 03:47:56 2022 CET.
Provide Feedback